# SDR AALA20110624TUL06

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Plate
- Condition: Corroded
- Location: Defuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DEFUEL VALVE ACTUATOR ADAPTER PLATE FAILED RESISTANCE CHECK PER CARD F1553AD.  INSTALLED LEFT DEFUEL VALVE PER M/M 28-22-01.  INSTALLED DEFUEL VALVE ACTUATOR PER ECO F1553AD.
